MathSciNet Relay Station
MathSciNet bibliographic data
MR1682059 60K35 (60G60 60J60 82B40)
Bertini, Lorenzo; Zegarlinski, Bogusław Coercive inequalities for Gibbs measures. J. Funct. Anal. 162 (1999), no. 2, 257–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement